Moments of the Integral-Uniform Norm of Polynomials with Random Coefficients
Matematičeskie zametki, Tome 76 (2004) no. 5, pp. 798-800
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_2004_76_5_a14,
author = {E. I. Ostrovskii},
title = {Moments of the {Integral-Uniform} {Norm} of {Polynomials} with {Random} {Coefficients}},
journal = {Matemati\v{c}eskie zametki},
pages = {798--800},
year = {2004},
volume = {76},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2004_76_5_a14/}
}
E. I. Ostrovskii. Moments of the Integral-Uniform Norm of Polynomials with Random Coefficients. Matematičeskie zametki, Tome 76 (2004) no. 5, pp. 798-800. http://geodesic.mathdoc.fr/item/MZM_2004_76_5_a14/
[1] Kashin B., Tzafriri L., East J. Approx., 1:3 (1995), 373–377 | MR | Zbl
[2] Grigorev P. G., Matem. zametki, 69:6 (2001), 950–954 | MR | Zbl
[3] Pizier G., Sém. analyse fonctionalle, Exp. 13, 1980, 23–26
[4] Ibragimov R., Sharakhmedov Sh., Teoriya veroyatn. i ee primen., 42:2 (1997), 341–350 | MR | Zbl
[5] Ostrovskii E. I., Eksponentsialnye otsenki dlya sluchainykh polei i ikh primeneniya, OIATE, Obninsk, 1999